# SDR CA040209010

- Difficulty date: February 3, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Engine: Pwa JT8D219
- System (JASC): 2540 · Lavatories
- Part: Waste Tank
- Condition: Leaking
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT, RT THROTTLE STUCK AT APPROXIMATELY 2 CM ABOVE IDLE POSITION. (UNABLE TO CONTROL POWER ON ENGINE) REGAINED CONTROL OF THROTTLE AT 1000 FEET ABOVE GROUND.  FUNCTIONED NORMAL FOR LANDING AND TAXI. MAINTENANCE FOUND ICE BUILD UPON RT ENGINE THROTTLE CABLE SYSTEM QUADRANT TO CROSS SHAFT. SYSTEM CLEANED AND CHECKED FREE FOR MOVEMENT. THE ICE BUILD UP CAME FROM WATER LEAK FROM RT REAR LAVATORY.  THE LAVATORY FAUCET WAS STUCK OPEN DURING FLIGHT AND OVERFILLED THE WASTE TANK.  WATER OVERBOARD THE TANK ON THE TOILET FLOOR AND DRIPPED OVER THE ENGINE CONTROL.
